MathSciNet Relay Station
MathSciNet bibliographic data
MR1848707 49J35 (49K35)
Ricceri, Biagio A further improvement of a minimax theorem of Borenshtein and Shulʹman. Special issue for Professor Ky Fan. J. Nonlinear Convex Anal. 2 (2001), no. 2, 279–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement